| Catalog Number |
B12XT |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/22/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, before used on the patient during an unk procedure, noted the packing was damaged.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent 2/24/2026.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that b12xt device was returned inside it's original packaging unopened.Upon visual inspection, it was observed that the pouch from the packaging was damaged; it was noted to have cuts in the pouch.The sterility was compromised.Additionally, two (2) photos were provided and they showed the condition of the reported event.All ethicon product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.The event reported was confirmed and it is related to improper use of the device.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.A manufacturing record evaluation was performed for the finished device lot 650d95 number, and no non-conformances were identified.